# SDR DALA2025031201906

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 14,550 hours, 6,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXTERNAL EMERGENCY LIGHT INOP. R/R R2 EXTERNAL EMERGENCY LIGHT IAW A220 AMP 33-55. OPS CHECK OK. (LP# 7248522)
